# SDR AU971588

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: 1203859400
- Condition: Malfunction
- Location: Gear Selector
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR CONTROL BOX FAULTY.
